Dunkl Operators on Rd and Uncentered Maximal Function
Journal of Lie theory, Tome 20 (2010) no. 1, pp. 113-125
Cet article a éte moissonné depuis la source Heldermann Verlag
We consider Dunkl theory on Rd associated to a finite reflection group G. We establish first an estimate for the Dunkl translation of the characteristic function of a closed ball with radius ε > 0 centered at 0. Second, we prove that the uncentered maximal function associated with the Dunkl operators is of weak-type (1, 1). We finally obtain that it is strong-type (p, p) for 1 p ≤ +∞.
Classification :
42B10, 42B25, 44A15, 44A35
Mots-clés : Dunkl operators, Dunkl transform, Dunkl translations, uncentered maximal function
Mots-clés : Dunkl operators, Dunkl transform, Dunkl translations, uncentered maximal function
@article{JLT_2010_20_1_JLT_2010_20_1_a7,
author = {C. Abdelkefi },
title = {Dunkl {Operators} on {R\protect\textsuperscript{d}} and {Uncentered} {Maximal} {Function}},
journal = {Journal of Lie theory},
pages = {113--125},
year = {2010},
volume = {20},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2010_20_1_JLT_2010_20_1_a7/}
}
C. Abdelkefi . Dunkl Operators on Rd and Uncentered Maximal Function. Journal of Lie theory, Tome 20 (2010) no. 1, pp. 113-125. http://geodesic.mathdoc.fr/item/JLT_2010_20_1_JLT_2010_20_1_a7/